# SDR 7C7A201602134

- Difficulty date: February 13, 2016
- Submitted: February 13, 2016
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 46,014 hours, 49,548 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Scoop
- Part number: 82110429
- Condition: Abnormal
- Location: Ram Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM AIR SCOOP HAS A HOLE IN IT.
